# SDR UH02007F00002

- Difficulty date: April 2, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N58HU
- Make and model: Skrsky S58J
- Aircraft serial: 581575
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Failed
- Location: Magneto
- Component: Magneto
- Component part number: D9LN2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT (2,500 ER PM AND 37 MAP)  ENGINE BACKFIRED AND FAILED.  AIRCRAFT WAS LANDED W/O FURTHER INCIDENT OR DAMAGE.  INSPECTION REVEALED FAILURE OF PHENOLIC GEAR INSIDE MAGNETO.  GEAR IS LUBRICATED DURING O/H BUT WAS DRY.  RECOMMENDED EVALUATION OF TYPE OIL USED DURING O/H LUBRICATION AND PROCEDURE FOR RE-LUBRICATING IN THE FIELD.  (K)
